Nurofen Express Sodium Ibuprofen Caplets 256mg, 16 Count - Fast-Acting Relief for Period Pain, Headaches, Migraines, Cold & Flu Symptoms

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Nurofen Express 256mg caplets for express releif of symptoms such as headaches and fever. Nurofen Express caplets provide faster, more effective pain relief than standard Paracetamol*, and absorbs twice as fast as standard Ibuprofen. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen 256mg caplets can be taken with a glass of water *With a 400mg dose versus 1000mg standard paracetamol. For verification please contact PO Box 4044, Slough, SL10NS. Nurofen Express 256 mg Caplets. For Pain Relief. Always read the label. RB-P-00813 Ingredients Active ingredients Sodium Ibuprofen, Also contains: sucrose. Directions For oral administration and short-term use only. Adults, the elderly and children aged 12 years and over: Swallow 1 or 2 caplets with water up to three times a day as required. Leave at least 4 hours between doses. Safety Warning Do not take more than 6 tablets in any 24 hour period. Do not give to children under 12 years of age. Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkiller. Are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq

Key Features

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.

Fast, effective pain relief

Contains sodium ibuprofen

Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever

Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128

Product Details

Brand
Nurofen
Colour
White
Size
Pack Of 16
Format
Personal Care
Domain
Amazon UK
Release Date
13 February 2012
Listed Since
30 November 2011
Nurofen Express Sodium Ibuprofen Caplets 256mg, 16 Count - Fast-Acting Relief for Period Pain, Headaches, Migraines, Cold & Flu Symptoms

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon